Severe ME Day of Understanding and Remembrance: Aug. 8, 2017
Determined to paper the Internet with articles about ME, Jody Smith brings some additional focus to Severe Myalgic Encephalomyelitis Day of Understanding and Remembrance on Aug. 8, 2017 ...
Discuss the article on the Forums.

IRIS reaction, caused by gc maf

Discussion in 'Antivirals, Antibiotics and Immune Modulators' started by Nabo, Feb 7, 2012.

  1. Nabo

    Nabo

    Messages:
    92
    Likes:
    1
    Holland
    Hi everyone,

    i have a question,
    Do you have any advice what to do against an iris reaction??

    I already have it for 3 weeks and this is hell.
    i really cant live like this... i have so much pain and feel sick!

    it is caused by gc maf.

    what can i do?????????????????
     
  2. clive powney

    clive powney Senior Member

    Messages:
    193
    Likes:
    174
    coventry
    Nabo,

    I have read somewhere that even though steroids are to be avoided by ME sufferers, it may be necessary when experiencing IRIS type reactions to take them temporarily. I think the advice was from Dr Chia when some of his patients experienced the same problem from oxymatrine or equilibrant. I would check this out fully though
     
  3. Overstressed

    Overstressed Senior Member

    Messages:
    406
    Likes:
    139
    Belgium
    Hi Nabo,

    do you really think it's IRIS ? If you have much pain, I would think that whatever virus is causing your illness, is replicating. Have you ever tried selenium ? The reason I suggest replicating virus is this:
    I started a while ago selenium to treat my Thyroid, which worked very well. Note, I'm on Gc-Maf too. After a while I started to get tachycardia and stopped selenium. My tachycardia subsided, however, I crashed completely. I never ever had such a bad crash, which manifested as terrible fatigue, joint pains, connective joint pains, loss of fingerprints...

    I only can conclude that the selenium kept the virus quiet(not replicating), but as soon as I stopped it, virus started replicating as hell. You see this behaviour also with HIV+ people on ARV, and when they stop ARV's, the disease is much worse. I think it's the same effect.

    Of course, you're not helped with what I'm saying. You maybe can try selenium in lower dose as I took, maybe 200Ug ? The problem is, when you have to stop, everything will come back exponentially.

    Take care,
    OS.
     
  4. xrunner

    xrunner Senior Member

    Messages:
    843
    Likes:
    680
    Surrey
    I'm on maf314 and been feeling as if I've been hit by a truck.
    My Dr is ok for me to use Resveratrol to reduce inflammation, I also use Milk Thistle as it seems to help with joints (weird), that plus Vit C seem to calm things down.
    I don't have symptoms as acute as yours seem to be but you may want to look into this.
     
  5. Nabo

    Nabo

    Messages:
    92
    Likes:
    1
    Holland
    Thanks everyone.

    Yes i am using selenium.

    Still very sick and os much pain.
    Yes i am sure this is iris.

    pfffff :( :(
    How long does this take??? already 3 weeks soooooooooooo sick!!!:Sign Please:
     
  6. Waverunner

    Waverunner Senior Member

    Messages:
    1,032
    Likes:
    949
    To be honest I don't think that you can be sure of having IRIS. How can you prove that you don't have an intolerance reaction to the GcMAF? I read that standard treatment for IRIS are glucocorticoids.
     
  7. mellster

    mellster Marco

    Messages:
    804
    Likes:
    189
    San Francisco
    I started KMAF and it causes the hit by a truck feeling a couple of hours in, esp. when I take it in the morning - headaches too. On the better side my stomach has improved so much, also my tension in the neck area and the chronically slightly tender and swollen lymph nodes seem to slowly subside. I reduced the daily dosage from 2 x 10 drops to 2 x 5 drops and that seems manageable now.
     
  8. Sushi

    Sushi Senior Member Albuquerque

    Messages:
    14,327
    Likes:
    21,473
    Albuquerque
    Also, a couple of grams of curcumin may help inflammation. LutiMax has also helped others with inflammation, as have antihistamines. I got noticeable inflammation after 25 injections at 50 ng and then stopped for 4 months. The inflammation subsided within a couple of weeks. (At least the part of it that I could feel). I have now restarted at 25 ng and so far no problems. But I do takes several things to reduce inflammation.

    Hope you feel better soon. I am one of those that has been greatly helped by GcMAF.

    Best,
    Sushi
     
  9. Klmrav

    Klmrav

    Messages:
    36
    Likes:
    2
    NC
    Hi Nabo,
    How much gcmaf are you taking? I use benedryl on the day I inject and am on high doses of quercitin. I reduced my dose down to 20ng which also seems to help. I tried going up to 30ng b/c it was the end of a vial...mistake for me.

    Good luck!
     
  10. Nabo

    Nabo

    Messages:
    92
    Likes:
    1
    Holland
    Yes i am sure this is IRIS.
    I have had contact with my doctor.

    I dont use gc maf anymore and never again.

    Last year i had a bad reaction to and it kept going worse and worse so i had to stop. (dec 2010 - may 2011)

    now i used gc maf since dec 5th and i took 10ng. So very small dose.

    I am now using corticosteroids against the IRIS. my doctor gave that to me.
    So i hope it will help soon.
     
  11. Sushi

    Sushi Senior Member Albuquerque

    Messages:
    14,327
    Likes:
    21,473
    Albuquerque
    Just a note: one doctor with a lot of experience with GcMAF thinks that benedryl given too close to the time of injection can effect the efficacy of GcMAF. 6 hours after would be OK according to him.

    Sushi
     

See more popular forum discussions.

Share This Page